MAUDE Adverse Event Report: MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

MEDTRONIC, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number NMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that approximately ten weeks post implant the patient had been feeling pain, and presented with open sores/wounds near the site of their gastro-urinary implantable pulse generator (ipg) system.Cultures for bacterial viral and gram stain were sent for evaluation and both have returned negative at this time.It was indicated that a consult from a physician stated the patient could possibly have had a "possible reaction to the titanium of the battery." it was noted that the patients one month follow up showed no issues.The device system had been implanted with a antibacterial absorbable envelope and it was thought that it could have possibly been protecting the patient from the reaction until the antibacterial absorbable envelope started to absorb.The ipg system was extracted due to a possible infection.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8552335
Report Number2182208-2019-00791
Device Sequence Number16576850
Product Code FTL
UDI-Device Identifier00763000101626
UDI-Public00763000101626
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model NumberNMRM6122
Device Catalogue NumberNMRM6122
Device Lot NumberR107990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3058, URINARY IPG / 3889-28, URINARY LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR